# SDR COMA9910043

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: 70LIN056F103W
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OVERHEAD PANEL LIGHT IS INOPERABLE.  REPLACED RHEOSTAT.
